# SDR ASOA04471

- Difficulty date: June 29, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Engine: Ge CF343B1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: E/E Bay Door
- Component: Door
- Component part number: 601R310501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (C) CHECK, THE AVIONICS BAY DOOR HANDLE CUP AROUND THE SUPPORT SHAFT WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE AVIONICS BAY DOOR HANDLE ASSEMBLY.
